# SDR SIMA20150217006

- Difficulty date: February 17, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N656AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145740
- Aircraft time: 29,005 hours, 25,154 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 110049
- Part serial: 17640
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT & RIGHT OVERWING EXTERNAL EMER LIGHTS INOPERATIVE.  R & R NR 4 EPSU IAW WC 33-700-19.  OPERATIONS CHECKED GOOD IAW WC 33-700-17.  EMER LIGHTING BATTERY PN 2013-1A & SN 108533.
